Menu
Your Cart

Women's Health

Brand: Teva
Active Ingredients Each caplet contains: Paracetamol 500 mg Indications Therapeutic group: Analgesic and antipyretic. Acamol caplet is intended t..
$17.53
Brand: Teva
Active Ingredients Each caplet contains: Acetylsalicylic acid 250mg Paracetamol 250mg Caffeine anhydrous 65mg Indications Acamol Focus is used as pain..
$26.30
Brand: Dexcel Pharma
Active Ingredients Each capsule contains: Ibuprofen 400 mg Indications Therapeutic group: Ibuprofen belongs to a group of medicines called Non Steroid..
$21.91
Brand: Pfizer
Active Ingredients Each capsule contains: Ibuprofen 200 mg (present as the free acid and potassium salt). Indications Therapeutic group: Non-Steroidal..
$39.44
Brand: Perrigo
Active Ingredients Each tube contains: Clotrimazole 1% Indications Agisten is an imidazole antifungal preparation. Agisten is intended for the treatme..
$13.15
Brand: Perrigo
Active Ingredients Each tablet contains: Clotrimazole 0.2 g Indications Vaginal Tablets (for Intravaginal Use) with broad antifungal spectrum for loca..
$17.53
Brand: Gilco
Aktiferrin F is a dietary supplement that developed in order to reduce side effects that characterize iron supplements. Aktiferrin F is a high-dose ir..
$16.07
Brand: Gosmore
Anhydrol Forte roll-on Active Ingredients Aluminium Chloride Hexahydrate 20% w/v Indications The active ingredient Aluminum Chloride Hexahydrate contr..
$29.22
Brand: Bayer
Aspirin C Effervescent tablets Active Ingredients Each tablet contains: Acetylsalicylic Acid (Aspirin) 400 mg Ascorbic Acid (Vitamin C) 240 mg Indicat..
$18.99
Brand: Teva
Avcamol strawberry-vanilla flavored granules Active Ingredients Each sachet contains: Paracetamol 500 mg Indications Therapeutic group: Analgesic and ..
$13.15
Showing 1 to 12 of 35 (3 Pages)